# SDR CA970527012

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S82NC2
- Condition: Cracked
- Location: Propeller
- Part time: 630 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR OVERHAUL. PROPELLER BLADE WAS FOUND WITH CRACKED THREADS. PROPELLER WAS NEW IN 1986, CORROSION INSPECTION CARRIED OUT IN 1992. THIS WAS THE FIRST OVERHAUL, NOT REQUIRED BY CARS, BUT DONE AT CUSTOMERS REQUEST. THE PROPELLER WAS SCRAPPED AND REPLACED WITH A NEW HARTZELL.
